×

Found 978 Documents (Results 1–100)

100
MathJax

On a variant of Pillai problem: integers as difference between generalized Pell numbers and perfect powers. (English) Zbl 1490.11024

PDF BibTeX XML Cite
Full Text: DOI

The \(S\)-unit equation. Geometric travel in number theory. With a preface by Diego Izquierdo. (L’équation aux \(S\)-unités. Voyage géométrique en théorie des nombres.) (French) Zbl 07414132

Références Sciences. Paris: Ellipses (ISBN 978-2-340-05670-1/pbk). 376 p. (2021).
PDF BibTeX XML Cite

Commitment schemes and Diophantine equations. (English) Zbl 1464.94053

Galbraith, Steven D. (ed.), ANTS XIV. Proceedings of the fourteenth algorithmic number theory symposium, Auckland, New Zealand, virtual event, June 29 – July 4, 2020. Berkeley, CA: Mathematical Sciences Publishers (MSP). Open Book Ser. 4, 1-5 (2020).
MSC:  94A60 11D45 11T71
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software